# SDR DALA2024070806872

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1330-1390
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 ELONGATED HOLES ON SIDE PLATE LH SIDE BTW STA 1330 TO STA 1390 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00256 SIDE PLATE LH SIDE BTW STA 1310 TO STA 1410 AT AFT CARGO COMPARTMEN WAS FABRICATED AND REPLACED PER B757-200 SRM 53-00-53. (0429262)
